Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (MODERNA)) / MODERNA||- / UNK||- / OT|
Administered by: Unknown Purchased by: ??
Symptoms: Myocarditis, Troponin
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? Yes
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Diagnostic Lab Data: Test Date: 2021; Test Name: cardiac troponin levels; Result Unstructured Data: Significantly elevated.
CDC 'Split Type': USMODERNATX, INC.MOD20212
Write-up: This literature-study case was reported in a literature article and describes the occurrence of MYOCARDITIS (myocarditis) in an adult male patient who received mRNA-1273 (Moderna COVID-19 Vaccine) for COVID-19 vaccination. LITERATURE REFERENCE: Myocarditis following immunization with mRNA COVID-19 vaccines. No Medical History information was reported. On an unknown date, the patient received dose of mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular) 1 dosage form. In 2021, the patient experienced MYOCARDITIS (myocarditis) (seriousness criterion medically significant). At the time of the report, MYOCARDITIS (myocarditis) had resolved. DIAGNOSTIC RESULTS (normal ranges are provided in parenthesis if available): In 2021, Troponin: high (High) significantly elevated. For mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular), the reporter considered MYOCARDITIS (myocarditis) to be possibly related. No concomitant medication was reported. Patient received supportive care. Patient symptoms begun few days after receiving the product. Patient presented with acute onset of marked chest pain Infectious, ischemic, or autoimmune etiologies was not identified for myocarditis. Patient was physically fit by military standards and lacking any known history of cardiac disease, significant cardiac risk factors, or exposure to cardiotoxic agents. No structural abnormalities were noted on echocardiogram. Based on the current available information and temporal association between the use of the product, and the start date of the events, a causal relationship cannot be excluded. Author conclusion: the clinical course suggests eosinophilic hypersensitivity myocarditis as described in the context of other drug-associated and vaccine-associated myocarditis. This case was linked to MOD-2021-284001, MOD-2021-284002, MOD-2021-284003, MOD-2021-284004, MOD-2021-284005, MOD-2021-245527, MOD-2021-284007, MOD-2021-284008, MOD-2021-284009, MOD-2021-284010, MOD-2021-284011, MOD-2021-284012, MOD-2021-284013, MOD-2021-284014, MOD-2021-284015 (Patient Link). Most recent FOLLOW-UP information incorporated above includes: On 02-Jul-2021: Incorrect E2B Company Number was removed. Incorrect reports were generated. Hence new reports generated. On 05-Jul-2021: Follow up received by safety 07-Jul-2021 included a report type updated to literature-study based on the initial additional document received. On 07-Jul-2021: Follow up received by safety 08-Jul-2021 included a full text article added with no new information.; Sender''s Comments: Based on the current available information and temporal association between the use of the product, and the start date of the event a causal relationship cannot be excluded.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166